Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bellettini - M. Novaga - G. Orlandi

Eventual regularity for the parabolic minimal surface equation

created by novaga on 27 Jan 2014
modified on 31 Dec 2015

[BibTeX]

Published Paper

Inserted: 27 jan 2014
Last Updated: 31 dec 2015

Journal: Discrete Cont. Dynam. System A
Volume: 35
Number: 12
Pages: 5711-5723
Year: 2015

Abstract:

We show that the parabolic minimal surface equation has an eventual regularization effect, that is, the solution becomes smooth after a finite time.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1